An integral equation approach for bond prices with applications to credit spreads

Yu Ting Chen, Cheng Few Lee, Yuan Chung Sheu

研究成果: Chapter同行評審

摘要

We study bond prices in Black-Cox model with jumps in asset value. We assume that the jump size distribution is arbitrary and, if default occurs, following Longstaff and Schwartz [A Simple Approach to Valuing Risky Fixed and Floating Rate Debt. Journal of Finance 50 (1995), 789-819] and Zhou [The Term Structure of Credit Spreads with Jump Risk. Journal of Banking & Finance 26 (2001), 2015-2040], the payoff at maturity date depends on a general write-down function. Under this general setting, we propose an integral equation approach for the bond prices. As an application of this approach, we study the analytic properties of the bond prices. Also we derive an infinite series expression for the bond prices.

原文English
主出版物標題Handbook of Financial Econometrics, Mathematics, Statistics, and Machine Learning (In 4 Volumes)
發行者World Scientific Publishing Co.
頁面3849-3866
頁數18
ISBN(電子)9789811202391
ISBN(列印)9789811202384
DOIs
出版狀態Published - 1 1月 2020

指紋

深入研究「An integral equation approach for bond prices with applications to credit spreads」主題。共同形成了獨特的指紋。

引用此